# SDR UIEA2016032200215

- Difficulty date: March 20, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,117 hours, 37,688 cycles
- Engine: Ge CF680A
- System (JASC): 7497 · Ignition System Wiring
- Part: Wire
- Condition: Broken
- Location: Ignition Sys
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT ENG NR 1 IGNITION INOPERATIVE.  FOUND BROKEN WIRE AT RELAY K607 PIN A1 IN P11 NR 1 IGN SYS.  RE-TERMINATED WIRE W040-714-22 IAW SWPM 20-81-12 & WDM 74-31-21.  OPERATIONS CHECKED RT NR 1 IGN IAW AMM 74-00-00.  OPERATIONS CHECKED GOOD.
